I was put on prednisone for mono 9 days ago with the dose of 10mg tablets. I was also put on clindamycin for 10 days. The directions for the prednisone said take 4 pills a day for 4 days, 2 pills a day for 4 days, 1 pill a day for 4 days and finally 1/2 pill a day for 4 days. The problem is I’m always anxious, have tight muscles especially on my left side, get flushed red like I’m hot but running no fever, my heart rate picks up for time to time, and cannot sleep but want to. Is this the prednisone and if so can I stop using it now cause I’m wearing out not sleeping?
If you have questions about any of the clinical pathways or about the process of creating a clinical pathway please contact us .
©2017 by Children's Hospital of Philadelphia, all rights reserved.
The clinical pathways are based upon publicly available medical evidence and/or a consensus of medical practitioners at The Children’s Hospital of Philadelphia (“CHOP”) and are current at the time of publication. These clinical pathways are intended to be a guide for practitioners and may need to be adapted for each specific patient based on the practitioner’s professional judgment, consideration of any unique circumstances, the needs of each patient and their family, and/or the availability of various resources at the health care institution where the patient is located.
Accordingly, these clinical pathways are not intended to constitute medical advice or treatment, or to create a doctor-patient relationship between/among The Children’s Hospital of Philadelphia (“CHOP”), its physicians and the individual patients in question. CHOP does not represent or warrant that the clinical pathways are in every respect accurate or complete, or that one or more of them apply to a particular patient or medical condition. CHOP is not responsible for any errors or omissions in the clinical pathways, or for any outcomes a patient might experience where a clinician consulted one or more such pathways in connection with providing care for that patient.